# SDR UALA2011012400384

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,340 hours, 9,204 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285T004963
- Part serial: 1
- Condition: Faulty
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT ASYM EICAS MESSAGE.  REPLACED NR 4 INBD L/E SLAT SENSOR IAW 27-88-01.  GROUND CHECKED GOOD.  FSEU BITE SHOWS MESSAGE NR 27-51333.  SEC 3 CB CHECKS NORMAL.  REPLACED FSEU, OPS NORMAL.
